Anastrazole has killed my sex drive

Hi there. I am on Anastrozole and I have NO sex drive or urges left whatsoever. This is really unusual for me and def happened after I started taking the meds. I was on Tamoxifen for 5 years and relieved to come off it but as I had HR+ BC badly I was told I had to stay on meds for 10 years. I am now thinking of consulting a very expensive hormone specialist to try and rebalance safely. Has anyone done this? Or had the same experience with Anastrazole?

15 Replies

oldestnewest
  • Yes the same here, Aromasin is no better either. Please let me know how you get on xx

  • I think they're all the same from what I have read. I will keep you posted! x

  • Me too 😢😢😢 please let us know the outcome xx

  • I am on Letrozole and feeling exactly the same !😢😢

  • Well I am determined not to put up with this if at all possible so I am seeking alternatives. Will keep you posted. x

  • Not only lost interest but too painful to actually have intercourse as a result of vaginal atrophy caused by anastrozole. My GP referred me to a gynaecologist who said all treatments would involve oestrogen so nothing offered. Oncologist doesn’t appear interested

  • Oncs are just concerned with keeping you alive. Why is it not OK to chemically castrate paedophiles but it is OK to do the same thing to breast cancer survivors? Grrr......

  • Me too with anastrazole. No urges and painful.

    This is causing problems for us 😩

  • Why don't they warn you about this? It is infuriating!

  • I've had no desire since the op 3 years ago - thought it was just me!! x

  • Will discuss with my GP this afternoon, it's terrible that everyone is having the same experience. Chemical castration no less.

  • I’m exactly the same and I’m not on anything at the moment. I had a short stint on tamoxifen but I was allergic so I’m just being closely monitored now. After the chemically induced menopause and all the various chemo drugs I now have zero sex drive. I’ve tried every natural remedy I could find but no joy. I’ve seen lots of doctors and I keep getting my hormone levels checked. From all my research it appears that the only answer is oestrogen!! I wish I’d known all this before treatment

    Please keep us updated - I’m praying there is an answer!

  • Wow really? Oestrogen blocking is the cause of the problem? That is what the GP said but I did not have the same result on Tamoxifen

  • My GP prescribed replense,you can buy it over the counter but its a reusable applicator on prescription you can get single use which is loads better. That worked for a while until I started suffering from vaginal atrophy .After checking with the oncologist she prescribed vagifem. Its a very low dose oestrogen in the form of a pessary and worked for me. I was taking aromasin

  • Thank you Kathryn, I will look into this!

You may also like...